# SDR DL764040833

- Difficulty date: September 2, 2004
- Submitted: September 3, 2004
- Operation: Air carrier
- Aircraft: N843MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29716
- Aircraft time: 8,304 hours, 3,120 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Switch
- Part number: MS25306222
- Condition: Burned
- Location: Cockpit Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON LANDING AFTER CLEARING RUNWAY GOT SMOKE IN THE COCKPIT, SMELLED LIKE RUBBER.  FOUND LEFT RUNWAY TURNOFF LIGHT SWITCH SHORTED OUT AND BURNT WITH ASSOCIATED C/B POPPED.  REPLACED SAME, RESET C/B, ALL CHECKS GOOD.
